# SDR 2009FA0000459

- Difficulty date: April 8, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N217MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7195
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1173025451
- Condition: Cracked
- Location: Aft Tailboom
- Part time: 11,763 hours
- Component: Tailboom
- Component part number: 11730055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT SIDE OF TAILBOOM AT FUSELAGE STA 9976 MM.  DURING FURTHER INVESTIGATION, OTHER CRACKS WERE FOUND ON THE RT SIDE AT THE SAME FUSELAGE STATION AND INSIDE THE TAILBOOM ON THE 10L FRAME.  REPAIR SCHEMES FOR THESE CRACKS WERE PROVIDED BY AEC FOR PATCHING THE SIDES AND THE DECISION WAS MADE TO COMPLETLY REPLACE THE 10L FRAME, INSIDE OF THE TAILBOOM.  (K)
